# SDR 2006FA0001004

- Difficulty date: October 9, 2006
- Submitted: October 17, 2006
- Operation: General aviation
- Aircraft: N392P
- Make and model: Mtsbsi MU2B26
- Aircraft serial: 392SA
- Engine: Garrtt TPE3310T
- Propeller: Hartzl HCB4TN5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Restrictor Valve
- Part number: 8964214
- Condition: Failed
- Location: Reduction Gb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING O/H AND INSTALLATION OF ENGINE ON AC AN IN-FLIGHT CHECK OF THE NTS SYSTEM WAS PERFORMED IAW MM INSTRUCTIONS.  UPON ACTUATION OF THE STOP SWITCH BY THE PILOT FOR THE LT ENGINE THE AC YAWED NOSE LT APPROXIMATELY 20 TO 25 DEGREES.  ALSO, THE ENGINE RPM HESITATED TO DECAY FOR 1 TO 2 SECONDS THEN DECAYED NORMALLY TO 35 PERCENT RPM.  TROUBLESHOOTING FOLLOWING FLIGHT SHOWED THAT THE (TRIP) PRESSURE OF THE ENGINE WAS HIGHER THAN NORMAL AND THE DECISION WAS MADE TO REPLACE THE TORQUE SENSOR ASSY PN 31017263.  A SECOND IN FLIGHT CHECK OF THE NTS SYSTEM WAS PERFORMED WITH THE SAME UNSATISFACTORY RESULTS.  FURTHER TROUBLESHOOTING IAW MM.  INSTRUCTION WAS CONDUCTED WITH NO DEFECTS NOTED.  ENGINE REDUCTION GEARBOX
